# SDR GTIA2024060138149

- Difficulty date: May 28, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,643 hours, 13,200 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DIRTY SOCK SMELL DURING DESCENT WITH ONLY PACK 1 ON-REF LOG PAGE: 3428253-1 FOR APU R/R OPS TEST APU IAW AMM 49-00-00 OPS CHECK OK NO CONTAMINATION FOUND NO ODOR FOUND VIA AERO TRACER NO OTHER DEFECTS FOUND A/C OK FOR SERVICE
